MAUDE Adverse Event Report: FUJIFILM HEALTHCARE AMERICAS CORPORATION SYNAPSE PACS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL

FUJIFILM HEALTHCARE AMERICAS CORPORATION SYNAPSE PACS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Model Number SYNAPSE SOFTWARE
Medical Device Problem Codes Incorrect Measurement (1383); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint number (b)(4).Fujifilm healthcare americas corporation is conducting a voluntary correction for synapse pacs v7.4.Here is the initial investigation.Patient age at study time is as an important information when rendering a diagnosis and treatment plans.The age should be computed correctly and displayed using the following conditions: in days for patients less than 3-month-old, in month for patients between the ages of 3 to 36 months, in years and month for patients the age of 3 years to 18 years, in years for patients older or equal 18 years.Review of the complaints found that the age is incorrectly calculated and displayed for patients less than 3 months old under the following condition: the patient was born in the prior year of the study being taken and is less than 3-month-old.The issue is not restricted to patients less than 3 month.The issue can also happen for small children.For small children the wrong age would be displayed in month instead of days.The incorrect value can be off in the range of minus values up to a few month.The minus value display can be detected very easily as reported but any positive incorrect values may not be detectable by the radiologist or cardiologist.The issue presents itself only on the synapse pacs vx image viewer component.Any other component including but not limited to the zero viewer, thin viewer, series viewer are correct.Clinical impact: the diagnosis and/or the treatment plans could be incorrect for infants or small children.The likelihood of this issue happening is high (probable).
 
Event or Problem Description
On (b)(6) 2025, fujifilm healthcare americas corporation became aware of a product problem involving with synapse software version 7.4.2.It was reported that the patient's age is showing as one month earlier than it should be on pediatric studies in the vx viewer.Scrolling through the images sometimes fixes the issue.This happens on multiple workstations, both in the production and test environment.The image sender is missing in swat's overlay and using the default text overlay.

Brand Name
SYNAPSE PACS
Common Device Name
SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Manufacturer (Section D)
FUJIFILM HEALTHCARE AMERICAS CORPORATION
81 hartwell avenue
suite 300
lexington MA 02421
Manufacturer (Section G)
FUJIFILM HEALTHCARE AMERICAS CORPORATION
81 hartwell avenue
suite 300
lexington MA 02421
Manufacturer Contact
randy vader
81 hartwell avenue
suite 300
lexington, MA 02421
3603566821
MDR Report Key21273940
Report Number3004972322-2025-00002
Device Sequence Number8080633
Product Code LLZ
UDI-Device Identifier00854904006008
UDI-Public(01)00854904006008(10)0704200
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K190232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNAPSE SOFTWARE
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown